Artículos de revistas
Total absolute horospherical curvature of submanifolds in hyperbolic space
ADVANCES IN GEOMETRY, v.10, n.4, p.603-620, 2010
RUAS, Maria Aparecida Soares
We study the horospherical geometry of submanifolds in hyperbolic space. The main result is a formula for the total absolute horospherical curvature of M, which implies, for the horospherical geometry, the analogues of classical inequalities of the Euclidean Geometry. We prove the horospherical Chern-Lashof inequality for surfaces in 3-space and the horospherical Fenchel and Fary-Milnor`s theorems.